MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION TRIA SOFT; STENT, URETERAL

BOSTON SCIENTIFIC CORPORATION TRIA SOFT; STENT, URETERAL
Model Number M0061903220
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block h6: device problem a0501 captures the reportable event of coil detached.
 
Event or Problem Description
It was reported that on (b)(6) 2024, the patient had a successful tria ureteral stent placement.On (b)(6) 2024, the patient returned for ureteroscopic stone extraction with laser lithotripsy; removal and reinsertion of ureteral stent.A follow up was suggested concerning the foreign body found that probably a broken piece of the stent and presence of residual stones, and was recommended to undergo second ureteroscopy with laser lithotripsy and removal of foreign body.On (b)(6) 2024, a cystoscopy procedure was performed for stent removal and foreign body removal of the broken stent tip from the implanted stent on (b)(6) 2024.No stent reinsertion required.It was reported that there were no patient complications reported after each procedure.The condition of the patient at the conclusion of the procedure was reported to be stable.
 
Additional Manufacturer Narrative
Block h6: device problem a0501 captures the reportable event of coil detached.Patient code e2008 captures the reportable event of an unretrieved device fragment.Block h11: correction to block h6 (patient code).
 
Event or Problem Description
It was reported that on (b)(6) 2024, the patient had a successful ureteral stent placement.On (b)(6) 2024, the patient returned for ureteroscopic stone extraction with laser lithotripsy, removal and reinsertion of ureteral stent.A follow up was suggested concerning the foreign body found that probably a broken piece of the stent and presence of residual stones and was recommended to undergo second ureteroscopy with laser lithotripsy and removal of foreign body if indeed 1 was present.On (b)(6) 2024, a cystoscopy procedure was performed for stent removal, foreign body removal of the broken stent tip that was previously implanted on (b)(6) 2024.No stent reinsertion required.It was reported that there were no patient complications reported after each procedure.The report is one of two complaints that pertain to the same event (mfr.Report # 2124215-2024-36840 and mfr.Report # 2124215-2024-46280).

Brand Name
TRIA SOFT
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key19842630
Report Number2124215-2024-46280
Device Sequence Number20752116
Product Code FAD
UDI-Device Identifier08714729959892
UDI-Public08714729959892
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K191609
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061903220
Device Catalogue Number1983-02
Device Lot Number0033085569
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2024
Supplement Date Received by Manufacturer07/29/2024
Initial Report FDA Received Date07/26/2024
Supplement Report FDA Received Date08/27/2024
Date Device Manufactured12/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age81 YR
Patient SexUnknown
Patient Weight97 KG